Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10507
Title: Parameter optimization of multi-pass turning using chaotic PSO
Authors: Chauhan P.
Pant M.
Deep, K.
Published in: International Journal of Machine Learning and Cybernetics
Abstract: Determination of an optimal set of machining parameters is needed to produce an ordered product of considerable quality and minimal manufacturing cost. The nonlinear and highly constrained nature of machining models restricts the application of classical gradient based techniques for handling such problems. The present study focuses on obtaining the optimal machining conditions during multi-pass turning operations. Methodology used is, a chaotic PSO namely Totally Disturbed Particle Swarm Optimization (TDPSO), an enhanced variant of PSO is employed for obtaining the optimal machining conditions during multi-pass turning operations subject to various constraints. In TDPSO, the phenomenon of chaos is embedded at different stages of PSO in order to make the search process more efficient. Results obtained by TDPSO are compared with results available in literature and it is observed that TDPSO is quite efficient for dealing with such problems. © 2014, Springer-Verlag Berlin Heidelberg.
Citation: International Journal of Machine Learning and Cybernetics (2015), 6(2): 319-337
URI: https://doi.org/10.1007/s13042-013-0221-1
http://repository.iitr.ac.in/handle/123456789/10507
Issue Date: 2015
Publisher: Springer Verlag
Keywords: Chaotic PSO
Constrained optimization
Multi-pass turning
Process parameters
ISSN: 18688071
Author Scopus IDs: 35752990300
23467551900
8561208900
Author Affiliations: Chauhan, P., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand 247667, India
Pant, M., Department of Paper Technology, Indian Institute of Technology Roorkee, Saharanpur, Uttarakhand 247001, India
Deep, K., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand 247667, India
Corresponding Author: Chauhan, P.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.